# SDR SWAA2022032908727

- Difficulty date: September 13, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A42002
- Part serial: 000225
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REPLACE THE #11 SPOILER DUE TO DELAMINATION / REMOVED; REPLACED CHECK ADJUSTMENT AND FUNCTIONAL TESTED #11 SPOILER IAW MM 27-61-11-000-801 AND MM 27-61-11-400-801 FUCNTIONAL CHECK GOOD. (POS: #11; P/N OFF/ON: 113A4200-2; S/N OFF: 000225; S/N ON: 001022;)
